# SDR VNAA0412001

- Difficulty date: December 8, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 829 hours, 819 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT AFTER TAKEOFF FROM DCA THE CREW OF FLIGHT 2326 RECEIVED A FLAPS FAIL CAUTION MESSAGE.  FLAPS WERE AT 20 DEGREES.  THE CREW RETURNED TO DCA AND MADE AN UNEVENTFUL LANDING.  MAINTENANCE PULLED THE FAULT CODES FROM THE FLAP ELECTRONIC CONTROL UNIT.  FAULT DETERMINED TO BE CAUSED BY THE FLAP HANDLE.  CIRCUIT BREAKERS WERE CYCLED AND THE  CAUTION MESSAGE CLEARED.  THE FLAP SYSTEM WAS INSPECTED WITH NO FAULTS FOUND AND OPERATIONALLY CHECKED GOOD.   THE AIRCRAFT WAS THEN RETURNED TO SERVICE.
